Top answers from doctors based on your search:
Disclaimer

will i get withdrawl syptoms if i come of citalopram

A 28-year-old male asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Tapering off Celexa (citalopram): It's unusual to have significant "withdrawl" from 10 mg of celexa (citalopram). I seriously wonder if there are other reasons for your unpleasant feel ... Read More
Dr. Aron Tendler
18 years experience Psychiatry
Probably Not : It is probably not withdrawal. Perhaps you are having anxiety symptoms that the Celexa was treating. If it is withdrawal you can go on a longer acting ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old member asked:
Dr. Austina Cho
25 years experience Psychiatry
It's possible: You may experience withdrawal symptoms if you stop the med abruptly. These symptoms include anxiety, headache, flulike symptoms insomnia, sweating, ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Celexa (citalopram) effects: I understand your distress. Celexa (citalopram) is used to treat depression Discontinuation symptoms are likely to be less intense if you have taken C ... Read More
A 34-year-old male asked:
Dr. Douglas Bey
56 years experience Psychiatry
Don't worry: Discontinuance sx can be easily avoided by gradually tapering off of the drug & celexa (citalopram) is rarely any problem in my experience
1
1 thank
A 60-year-old female asked:
Dr. William Harris
32 years experience Family Medicine
Taper very slowly!: If you have been on Celexa (citalopram) 40mg for 5 years at 60 year old, i would treat your body like a delicate piece of china & go very gently with ... Read More
2
2 comments
1
1 thank
A 38-year-old member asked:
Dr. Ravi Chand
25 years experience Psychiatry
Celexa (citalopram): Under supervision and correctly done usually no withdrawal side effects.
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Celexa (citalopram): If you only took Celexa (citalopram) for four days you should not experience a discontinuation syndrome.
1
1 thank
A 35-year-old member asked:
Dr. Patrick Tapia
12 years experience Psychiatry
Talk to your doctor: The easiest and most medically approved way is for a physician to manage your withdrawal symptoms. A way that is described that has been shown to be ... Read More
A 34-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Celexa (citalopram): Dizziness, lightheadedness, restlessness, insomnia, stomach upset.
A 19-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Cipramil Depression: I understand your concern about withdrawal symptoms. Cipramil 30mg /day is adequate Maintenance dose for Depression. Some patients need Cipramil 30mg ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month